# SDR 07FDEA03588

- Difficulty date: September 12, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N812FD
- Make and model: Airbus A310-324
- Aircraft serial: 467
- Aircraft time: 49,597 hours, 9,932 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAMINATION  AT OLD REPAIRS OF LT INBOARD FLAP BETWEEN  RIB 4-RIB 5 AND RIB 9-RIB 10.  REPAIR DAMAGED AREAS OF INBOARD FLAP BETWEEN RIB 4 AND RIB 5 IAW SRM 57-53-12 FIGURE 208.  REPAIR DAMAGED AREAS OF INBOARD FLAP BETWEEN RIB 9 AND RIB 10 IAW SRM 57-53-12 PARAGRAPH 13, FIGURE 209 VERSION 3 EA 6-5752-92202, RAS/DABRE/7005881/2005 ISSUE C.
